# SDR CA090206001

- Difficulty date: February 5, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,637 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Worn
- Location: Aileron Balance
- Part time: 993 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING AN INSPECTION THAT THE AILERON BALANCE CONTROL CABLE WAS WORN AT STATION 71.125.
